# SDR A6WA200840535

- Difficulty date: July 2, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 14,087 hours, 12,937 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Nr 2 Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RECEIVED GEN NR 2 OFF AND IDG NR 2 FAIL MESSAGES.  ABORTED TAKEOFF AT 80 KNOTS.  BTMS READ 7-7-5-5.  FOUND NR 2 IDG LOW ON OIL.  SERVICED NR 2 IDG IAW AMM 12-13-24.  OPS AND LEAK CHECK GOOD.  (A)
